Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Haemeturia, sinking of urine in toilet. Treated cystitis. Still urine sinking. Dehydration, excess protein or calcium?

HI I am a GP from South Africa, I have a 37 year old patient who I treated for cystitis last week (diagnosed by leucocytes and nitrites in urine).She also had the symptom of her urine separating in the toilet and sinking to the bottom of the water, it was dark in colour and looked brownb due to the haematuria. Her symptoms have resolved and urine now normal colour but still sinking in the toilet. is there anything besides dehydration and excess protein or calcium that I shoul look for in her? thank you
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Get a urine for specific gravity. Repeat the urine examination and urine culture.
Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor